# SDR ASAA2017010719262

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,724 hours, 12,007 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE.  ACCOMPLISHED QRH UNABLE TO RESTORE LT FMC.  ACFT GROUNDED.  VERIFIED FAULT. OPEN & CLOSED THE CIRCUIT BREAKER FOR LT FMC.  LT FMC RETURNED TO NORMAL IAW FIM 34-61 TASK 836. OPS TEST PASSED IAW AMM 34-61-00-710801.
